| Model Number |
004628-005 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the insulin gauge was inaccurate.There was no adverse impact to customer's blood glucose.The customer declined follow up from tandem technical support, therefore further information was unable to be obtained.